# SDR IXXA9634

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46065
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 781.500
- Part time: 71,231 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE D-CHECK INSPECTION, FOUND CRACKS ON RT WEB AT FS 781.500.  REPAIR WAS ACCOMPLISHED PER DACO SRM 53-8-1, 51-1-4, 51-1-8, 53-2-0, AND 51-1-21.  (X)
